EconPapers    
Economics at your fingertips  
 

Nontrivial Solutions for a System of Fractional q -Difference Equations Involving q -Integral Boundary Conditions

Yaohong Li, Jie Liu, Donal O’Regan and Jiafa Xu
Additional contact information
Yaohong Li: School of Mathematics and Statistics, Suzhou University, Suzhou 234000, Anhui, China
Jie Liu: School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, Henan, China
Donal O’Regan: School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, H91 CF50 Galway, Ireland
Jiafa Xu: School of Mathematical Sciences, Chongqing Normal University, Chongqing 401331, China

Mathematics, 2020, vol. 8, issue 5, 1-13

Abstract: In this paper, we study the existence of nontrivial solutions for a system of fractional q -difference equations involving q -integral boundary conditions, and we use the topological degree to establish our main results by considering the first eigenvalue of some associated linear integral operators.

Keywords: fractional q -difference equations; q -integral boundary conditions; topological degree; nontrivial solutions (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/8/5/828/pdf (application/pdf)
https://www.mdpi.com/2227-7390/8/5/828/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:8:y:2020:i:5:p:828-:d:360461

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:8:y:2020:i:5:p:828-:d:360461